Side effects when mixing sodium valproate and lamotrigine?

Side effects when mixing sodium valproate and lamotrigine?

Hi my daughter is on sodium valproate, and now they want to add lamotrigine, has anyone had any signs of the bad side affects when mixing the two?

A MyEpilepsyTeam Member said:

You can go to check interactions at drugs.com. Put in the meds and it tells you if there are interactions and if so, how serious they are.

posted almost 4 years ago
A MyEpilepsyTeam Member said:

Hello fellow Mennonite (assumption on my part based on last name. I am a Penner) I will be starting Lamotrigine next week and am a bit nervous about it. I appreciated hearing that it worked well for you.

posted over 2 years ago
A MyEpilepsyTeam Member said:

I take lamotrigine and I have been taking that for many years now. I find it to be extremely helpful and it is very good with controlling any seizure activity. On that alone I was seizure free for 5 years. I wish you guys the best of luck and hope this helps.

posted about 3 years ago
A MyEpilepsyTeam Member said:

Thank you I will have a look.

posted almost 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in